# SDR ASAA2013040194316

- Difficulty date: April 1, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 10,958 hours, 3,373 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT CAME ON.  FOLLOWED QRH PROCEDURES, FMC DISAGREE LIGHT EXTINGUISHED.  FMC DISAGREE LIGHT NO LONGER DISPLAYED.
